# SDR FDEA202004270796

- Difficulty date: April 27, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43553
- Aircraft time: 3,254 hours, 1,505 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 114T21705
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E CAVITY CURTAIN SUPPORT BRACKET CRACKED @ LE.STA 433 REMOVED AND REPLACED SUPPORT BRACKET IAW BAC DWG 114T2170 REV.- AND B767 SRM 51-  40-02
